Existence and Estimates of Solutions for Singular Nonlinear Elliptic Problems
By Habib Mâagli, Malek Zribi. 2001
74 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/c5a2de36a7bae126743bda55c1e208758a5bde83
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Numerical Analysis
Citations in the corpus
- The asymptotic behaviour of the unique solution for the singular Lane–Emden–Fowler equation (2005, background): “The problem was discussed and extended to the more general problems in number of works; see, for instance, [2,9–17,19–21,23,28–33].”
- On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms (2011, background): “A class of functions h(x), which they call a Kato class, was introduced by Maagli and Zribi in [20].”